| Catalog Number |
100300293 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that during a trabecular stent implantation procedure, the stent was caught and could not be detached.Additional information has been requested but no information is available at the time of this report.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).